, Volume 20, Issue 6, pp 1119-1130

Characteristic Modules of Dual Extensions and Gröbner Bases

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let C be a finite dimensional directed algebra over an algebraically closed field k and A = A(C) the dual extension of C. The characteristic modules of A are constructed explicitly for a class of directed algebras, which generalizes the results of Xi. Furthermore, it is shown that the characteristic modules of dual extensions of a certain class of directed algebras admit the left Gröbner basis theory in the sense of E. L. Green.

This work is supported by the National Natural Science Foundation of China (Grant No. 10201004)